MAUDE Adverse Event Report: C. R. BARD, INC. SILICONE FLAT DRAIN; CATHETER, IRRIGATION

C. R. BARD, INC. SILICONE FLAT DRAIN; CATHETER, IRRIGATION
Model Number 0070430
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A 7mm flat drain was opened, it had loose plastic pieces along the end of it, 2 additional drains were opened.The first had the same plastic pieces loose, the third drain was placed in the patient.All drains were opened that way on to the sterile field.No harm to patient.

Brand Name
SILICONE FLAT DRAIN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
C. R. BARD, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key20891675
Report Number20891675
Device Sequence Number18376193
Product Code GBX
UDI-Device Identifier00801741090752
UDI-Public(01)00801741090752
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2024
Report Date (Section F) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070430
Device Catalogue Number0070430
Device Lot NumberNGJV3183
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight71 KG
Date Report Sent to FDA12/04/2024